Loading web-font TeX/Math/Italic

Fixed point theorems for decomposable multi-valued maps and applications

Abstract

We present fixed point theorems for weakly sequentially upper semicontinuous decomposable non-convex-valued maps.They are based on an extension of the Arino-Gautier-Penot Fixed Point Theorem for weakly sequentially upper semicontinuous maps with convex values. Applications are given to abstract operator inclusions in L_p spaces. An example is included to illustrate the theory.

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Multi-valued map; operator inclusion; functional-differential inclusion; fixed point; continuation principle; measure of non-compactness; weak topology.

Paper coordinates

R. Precup, Fixed point theorems for decomposable multi-valued maps and applications, Zeit. Anal. Anwendungen 22 (2003), 843-861, https://doi.org/10.4171/zaa/1176

PDF

About this paper

Journal

Zeitschrift fur Analysis und ihre Anwendungen

Publisher Name
Print ISSN
Online ISSN

?

MR2036933

google scholar link

2003

Related Posts